# SDR HNAA2021091300464

- Difficulty date: August 31, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 2 FASTENERS ON FR 79 RH SIDE BELOW VERTICAL STAB. INSTALLED AND EDGE SEALED 2 EA SKIN BUSHINGS ON FR 79 RH SIDE IAW EMB 145 SRM 53-32-01, ITEM 9, FIG. 213, SHEET 2, EMB 145 SRM 51-20-01, AND PIEDMONT EO1-53-21-0243.
